# SDR UPS00833193

- Difficulty date: June 11, 2000
- Submitted: July 5, 2000
- Operation: Air carrier
- Aircraft: N715UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45915
- Aircraft time: 76,102 hours, 49,432 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C123,  STA 1140, LONG 33 LT HAS A DOUBLE DRILLED HOLE IN RADIUS OF FRAME.     REPAIRED FRAME I.A.W. 8110-3 APPROVED DH SK 715-436
